# SDR SWI2024F00550

- Difficulty date: May 9, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL MOUNTING ANGLE AT APPROX. FS 319.00 STGR 17R HAS A CORRODED ANGLE MX TRANS 28211614     (C-CHECK RO 6/19/2024)    REMOVED CORROSION REF CRJ700 SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 53-00-00-101-001-A01. INSTALLED NEW ANGLE ON SERVICE DOOR SILL MOUNTING ANGLE AT APPROX. FS 319.00 STGR 17R REF: CRJ700 SRM 51-42-06-001-001-A01 AND DWG NO SH670-31950 REV Y. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
